# SDR USAA920081655

- Difficulty date: September 9, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 17,827 hours, 6,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5601
- Condition: Discharged
- Location: Cabin
- Part time: 17,827 hours, 6,754 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 7977295 FLT NR 720 PHX EMERGENCY LIGHT TEST FAILS EPSU EXTERNAL LOAD EMERGENCY RT.  MX R&R THE RT OVERWING EMERGENCY POWER SUPPLY UNIT 12WL.  OPS CHECK WAS GOOD.
